# SDR ASAA2024111954542

- Difficulty date: November 19, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 39,942 hours, 12,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH TRANSITION PANELS HAVE CORROSION AREAS MARKED WITH RED. GROUNDED - YES. EVALUATED DAMAGE/CORROSION FROM FWD PIT R/H TRANSITION PANEL FROM STA 500A-STA 500L IAW B737-900ER SRM 53-00-53-1A-2. ORIG THICKNESS : .040 IAW B737-900ER SRM 53-60-53-OI-2, REMOVED : .006 REMAINING: .034 & IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2. TOOL#T8224V DUE: 27/MAR/25. REMOVED & REPAIRED TRANSITION PANEL FROM FWD PIT R/H TRANSITION PANEL FROM STA 500A-500L IAW B737-900ER SRM 53-00-53-2R-5. INSTALLED TRANSITION PANEL IAW B737-900ER SRM 53-00-53-2R-5.
